# SDR COMA0260098

- Difficulty date: February 13, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 20,095 hours, 19,122 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Shaft
- Part number: 857SD100
- Condition: Dragging
- Location: L/H Wing
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: L

## Discrepancy

FLIGHT 5899 FLAPS FAILED AT 22 DEGREES DURING APPROACH.REPLACED THE #2 AND #3 FLEX DRIVE SHAFTS.
